MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNW0T3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Date of Event 07/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that following an intraocular lens (iol) implant procedure, during follow-up the patient complained about glare at night after monofocal iol surgery.The patient also complained that the discomfort over short and intermediate distances was greater than it was before surgery and proceed with a iol exchange surgery.The lens was exchanged for another unspecified lens model 05 days following the initial procedure.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The product was returned for analysis.The reported complaint cannot be confirmed from the returned sample.Iol (intraocular lens) returned wrapped in surgical fabric.Solution is dried on the iol.Both haptics are intact.The optic is cracked/fractured and scratched/marked-rejectable with loose fibers & particulate.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON TORIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20038512
Report Number9612169-2024-00822
Device Sequence Number6508019
Product Code MJP
UDI-Device Identifier00380652402293
UDI-Public(01)00380652402293(17)260928(11)220930(10)25507306(21)25507306005
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2026
Device Model NumberCNW0T3
Device Lot Number25507306
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer08/23/2024
12/02/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/20/2024
12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED REPLACEMENT LENS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale